# SDR USAA2013011500001

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,431 hours, 44,650 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT PLACARD AT SEAT 13C FALLING DOWN.  MAINTENANCE SECURED EXIT PLACARD AT SEAT 13C.
